Higher Degrees and Honours Bachelor Degrees in Mathematics and Statistics Completed in Australia in 2009

Loading...
Thumbnail Image
File version
Author(s)
Johnston, Peter
Griffith University Author(s)
Primary Supervisor
Other Supervisors
Editor(s)
Date
2010
Size

121517 bytes

File type(s)

application/pdf

Location
License
Journal Title

Australian Mathematical Society. Gazette

Conference Title
Book Title
Edition
Volume

37

Issue

5

Thesis Type
Degree Program
School
DOI
Patent number
Funder(s)
Grant identifier(s)
Rights Statement
Rights Statement

© 2010 Australian Mathematical Society. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.

Item Access Status
Note
Access the data
Related item(s)
Subject

Mathematical Sciences not elsewhere classified

Pure Mathematics

Persistent link to this record
Citation
Collections